# SDR 2001UALA00313

- Difficulty date: March 24, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 39,085 hours, 20,765 cycles
- Engine: Ge CFM56*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Part number: 10610661110612
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF THE NR 1 GENERATOR. SUPPLEMENTAL DATA UPDATE THE NR 1 CSD (G6) (MR24117-2143) AND GENERATOR (G1) (MR24216-14611) UNITS WERE REPLACED.   THE AIRCRAFT WAS RETURNED TO SERVICE.
